MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number 474921
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The sample has been received and the investigation is ongoing at this time.A follow-up report will be submitted when the results of the investigation become available.
 
Event or Problem Description
As reported by the user facility: the extension set was cracked at the hub which caused leakage of a scant amount of blood at the connection.No injuries reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used extension set in open packaging was returned in connection with this complaint.The returned sample was leakage tested, per specification, with passing results.Therefore, the reported defect was not confirmed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8117664
Report Number9614279-2018-00204
Device Sequence Number19207520
Product Code FPA
UDI-Device Identifier04046964185748
UDI-Public04046964185748
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number474921
Device Lot Number0061633856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2018
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1